REYATAZ containing HAART and PROZAC
May 9, 2009
Dear Dr. Young, am referring to my question and your answer (below). I forgot to include REYATAZ in my list of meds, which is part of my current regimen. Would your answer still be the same or are there any known interactions between REYATAZ and PROZAC? Thanks!
"Hello, I have been on Ritonavir/Norvir, FTC and TDF for almost three years and doing fine (viroload below 50, CD4 +/- 500). I turned 40 last year and midlife crisis is hitting hard. I would, therefore, like to go on PROZAC for a while since I had good experiences with it when I seroconverted in 2001. I took it for a year (not on HAART back then) and stopped since I had stabilized. Are there any objections to use Prozac with my current HAART? If so, what would be a good alternative? Thanks for your time. Best regards, James
Advertisement Response from Dr. Young
James, thanks for your post.
Are you really just taking ritonavir TDF and FTC? Or were you mistaken and have a forth (you should)?
In any event, ritonavir can increase the levels of Prozac- as such, you should start on the lowest dose possible, in order to avoid any toxicities.
Hope this helps.
Response from Dr. Young
Hello and good to hear back from you.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does A Girl Get Hiv Or Aids When She Gets Raped?
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
- What Does A Shingles Rash Look Like?
- What Are The Chances Of Transmitting Chlamydia After One Time?
- Treating Late Stage Gonorrhea
- Tingling In Hands And Feet With Shingles
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.